Superconvergence of new mixed finite element spaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 549
  • Download : 0
In this paper we prove some superconvergence of a new family of mixed finite element spaces of higher order which we introduced in [ETNA, Vol. 37, pp. 189-201, 2010]. Among all the mixed finite element spaces having an optimal order of convergence on quadrilateral grids, this space has the smallest unknowns. However, the scalar variable is only suboptimal in general; thus we have employed a post-processing technique for the scalar variable. As a byproduct, we have obtained a superconvergence on a rectangular grid. The superconvergence of a velocity variable naturally holds and can be shown by a minor modification of existing theory, but that of a scalar variable requires a new technique, especially for k = 1. Numerical experiments are provided to support the theory. (C) 2011 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2011-05
Language
English
Article Type
Article
Keywords

QUADRILATERAL GRIDS; ELLIPTIC PROBLEMS; VOLUME METHODS

Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.235, no.14, pp.4265 - 4271

ISSN
0377-0427
URI
http://hdl.handle.net/10203/98841
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0